Some notes on the genus of modular curve $X^0_0(N)$
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 17-25
Chang Heon Kim, Ja Kyung Koo
Abstract : We estimate the genus $g(N)$ of modular curve $X_0^0(N)$ and show that $g(N)=0$ if and only if $1\le N \le 5$.
Keywords : modular curve, genus, elliptic element, cusp element
MSC numbers : 11F03, 11F11
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd